# SDR UPS203109

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE BOTTOM FLOOR BEAM AT STATION 344, RBL 0 TO 45 AND WL 208.  MAINTENANCE BLENDED OUT THE DAMAGE AND INSTALLED THE REPAIR STRAP IAW UPS EO 727-53-1588 AND SRM 53-10-1 AND 51-30-2.
